See Alike in...

Alike App

Browser

Gayspinach

733d

I’ve been on Wellbutrin for about a week and a half and started having weird heart palpitations and overall just a weird sensation in my chest. I went to urgent care today and they did an ekg and turns out I have sinus arrhythmia which I’ve never had before. Has anyone else experienced this when first taking Wellbutrin?

    • CatherineDerry

      178d

      Wellbutrin can cause temporary heart irregularities. On average, it takes the body about 4-6 weeks to get fully used to most antidepressants. I was diagnosed with sinus tachycardia, but it has mostly gone away. It comes back at times with anxiety and panic attacks. If it's not causing pain, I wouldn't worry too much about it. If you are really worried, ask your doctor for a referral to a cardiologist to get a full workup done.

    • zenflower

      733d

      i didn’t have this experience. barely any side effects except weight loss, headaches, and sleeping issues. overall, my experience was good and i was in a much better mood for a while

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion